# SDR ABXA080090

- Difficulty date: March 4, 2008
- Submitted: March 19, 2008
- Operation: Air carrier
- Aircraft: N788AX
- Make and model: Boeing 767281
- Aircraft serial: 23021
- Aircraft time: 47,275 hours, 37,198 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Attach Angle
- Part number: 313T3380173
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD ATTACH ANGLE FOR PANEL 437DB HAD APPROXIMATELY 3 INCH CRACK NEAR BOTTOM.  REMOVED AND REPLACED CRACKED ATTACH PART IAW B767 SRM 51-40-2.
